Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palms?? cache-monkey

Posted by PM80 on April 7, 2005, at 8:55:52

In reply to Just started Depakote... dry mouth/sweaty palms??, posted by cache-monkey on April 7, 2005, at 1:24:25

You are on a low dose of Depakote. I'm on 500mg/day, and it is not sedating at all for me. In fact, it works more like an antidepressnt for me. (I'm on seroquel for sedating type effects) Weird side effects are always possible, but if anxiety is a problem for you, maybe you are just anxious about taking the drug and this is what is causing your symptoms rather than the actual drug. Unless they are really bad, giving it some time may help determine if it is actually the drug.

PS taking depakote with food helps with heartburn.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PM80 thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481073.html